# SDR SWAA2021040557163

- Difficulty date: March 17, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 33,008 hours, 20,041 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL 140BF IS DAMAGED / FABRICATED NEW ACB FLOOR PANEL 140BF FROM 090 CONOLITE; LOT# 1446619-1 PER AMM 25-52-01-201-801 AND DWG 453A2610
